Arithmetic properties of 3-regular partitions in three colours

Robson Da Silva, James A. Sellers

Research output: Contribution to journalArticlepeer-review


Gireesh and Mahadeva Naika ['On 3-regular partitions in 3-colors', Indian J. Pure Appl. Math. 50 (2019), 137-148] proved an infinite family of congruences modulo powers of 3 for the function p{3,3}(n), the number of 3-regular partitions in three colours. In this paper, using elementary generating function manipulations and classical techniques, we significantly extend the list of proven arithmetic properties satisfied by p{3,3}(n).

Original languageEnglish (US)
JournalBulletin of the Australian Mathematical Society
StateAccepted/In press - 2021
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2021 Australian Mathematical Publishing Association Inc.


  • 3-regular
  • Congruence
  • Partition
  • Three colours


Dive into the research topics of 'Arithmetic properties of 3-regular partitions in three colours'. Together they form a unique fingerprint.

Cite this